Discussions By Condition: Skin conditions

Allergic reaction to Birth contol pills

Posted In: Skin conditions 0 Replies
  • Posted By: Anonymous
  • January 21, 2007
  • 11:38 PM

When I was younger I was on birth control and ended up having a nasty reaction that involved swelling in my lower legs, as well as bruises as wide as my hand. It took like 8 docs before one finally figured it out, but now I have forgotten his diagnosis. What is this called? He called it something... he was a dermatoligist (sp?) so its probably a skin term :-/


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?